# SDR MALA964808

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 570347
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 3341 - IN CRUISE FLIGHT, THE NR 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND CONTINUED TO DTW.  MAINTENANCE REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM OPERATED SATISFACTORILY.  (X)
